Pacific Journal of Mathematics

Approximation of transformations with continuous spectrum.

R. V. Chacon

Article information

Source
Pacific J. Math., Volume 31, Number 2 (1969), 293-302.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977865

Mathematical Reviews number (MathSciNet)
MR0252600

Zentralblatt MATH identifier
0183.31902

Subjects
Primary: 28.70

Citation

Chacon, R. V. Approximation of transformations with continuous spectrum. Pacific J. Math. 31 (1969), no. 2, 293--302. https://projecteuclid.org/euclid.pjm/1102977865


Export citation

References

  • [1] R. V. Chacon, Weakly mixing transformations which are not strongly mixing, to appear.
  • [2] P. R. Halmos, In general a measure-preserving transformation is mixing, Annals of Math., (2) 45 (1944), pp. 786-792.
  • [3] P. R. Halmos,Lectures on ergodic theory, Math. Soc.of Japan, 1956,(Chelsea).
  • [4] A. B. Katok, and A. M., Stepin, Approximationsin ergodic theory, Uspekhi Math. Nauk, (5) 22 (1967), pp. 81-106. Translation: Russian Math. Surveys (5) 22, 1967,pp. 77-102.
  • [5] V. A. Rokhlin, In general a measure-preserving transformation is not mixing, Dokl. Akad. Nauk SSSR (N.S.) 60 (1948), pp. 349-351.